A characterization of Gorenstein toric Del Pezzo n-folds

Shoetsu Ogata, Huai Liang Zhao

Research output: Contribution to journalArticlepeer-review


We give a characterization of Gorenstein toric Fano n-fold with index n −1, which is called Gorenstein toric Del Pezzo n-folds, among toric varieties. In practice, we obtain a condition for a lattice n-polytope to be a Gorenstein Fano polytope. In our proof we do not use the Batyrev-Juny’s classification of Gorenstein Del Pezzo n-polytopes.

Original languageEnglish
Pages (from-to)1049-1064
Number of pages16
JournalFar East Journal of Mathematical Sciences
Issue number8
Publication statusPublished - 2015


  • Fano varieties
  • Lattice polytopes
  • Toric varieties

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'A characterization of Gorenstein toric Del Pezzo n-folds'. Together they form a unique fingerprint.

Cite this